# SDR AC2A108635

- Difficulty date: April 5, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N430CT
- Make and model: Bell 430
- Aircraft serial: 49089
- Aircraft time: 4,631 hours
- Engine: Allsn 250C40B
- System (JASC): 6200 · Main Rotor System
- Part: Stud
- Part number: 430010122101
- Condition: Cracked
- Location: Main Rotor
- Part time: 259 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND STUDS CRACKED DURING INSPECTION, AT BASE OF THREADED PORTION./ REPLACED STUDS.
